BibTeX record: journals/rsa/FriezeJ95

download as .bib file

@article{DBLP:journals/rsa/FriezeJ95,
  author    = {Alan M. Frieze and
               Svante Janson},
  title     = {Perfect Matchings in Random s-Uniform Hypergraphs},
  journal   = {Random Struct. Algorithms},
  year      = {1995},
  volume    = {7},
  number    = {1},
  pages     = {41--58},
  url       = {http://dx.doi.org/10.1002/rsa.3240070104},
  doi       = {10.1002/rsa.3240070104},
  timestamp = {Sat, 01 Nov 2014 06:27:49 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rsa/FriezeJ95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}